Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 195, NWS Atlanta, GA

February 19, 2020Heard County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 19, 2020, 3:21 AM EST for Heard County, Georgia. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Feb 19, 2020, 3:21 AM EST (08:21 UTC)
Expired
Feb 20, 2020, 12:23 AM EST
In force
21 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Heard County, GA

The radar

The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point New River at GA 100 near Franklin (NRVG1). The gauge peaked at 14.04 ft at Feb 19, 2020, 3:00 PM EST.

actionminormoderate101502/1902/2002/21
Action stage
9 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02338660, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

657 
WGUS42 KFFC 190822
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
321 AM EST Wed Feb 19 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  New River near Franklin affecting Heard County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC149-192221-
/O.NEW.KFFC.FL.W.0195.200219T0821Z-000000T0000Z/
/NRVG1.1.ER.200219T0759Z.200219T0800Z.000000T0000Z.NO/
321 AM EST Wed Feb 19 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The New River near Franklin.
* From early this morning until further notice.
* At 3 AM Wednesday the stage was 11 feet and rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  the gage on Georgia Highway 100.
  

&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$
5 follow-up statements
977 
WGUS82 KFFC 191118
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
618 AM EST Wed Feb 19 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Milledgeville affecting Baldwin...Washington and
  Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  New River near Franklin affecting Heard County 

  Yellow River near East Lithonia affecting De Kalb and Rockdale 
  Counties 


GAC009-303-319-200118-
/O.EXT.KFFC.FL.W.0194.000000T0000Z-200223T1552Z/
/MLGG1.1.ER.200219T0715Z.200220T0600Z.200223T0952Z.NO/
618 AM EST Wed Feb 19 2020

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Oconee River near Milledgeville.
* Until Sunday morning.
* At 5 AM Wednesday the stage was 27.8 feet and rapidly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 22 feet.
* The river is forecast to continue rising to near 31.2 feet by tonight,
  then fall below flood stage Sunday morning.
* At 32 feet...Moderate flooding begins and expands further into 
  the woodlands and pastures along the river. Fishing Creek continues
  to back up and spread further into woodland areas and covers some 
  roads in low lying areas. Tanyard Branch Stream continues to flood.
  Sinclair Dam will likely have five gates open to reach this height.
  

&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324             

$$

GAC149-200118-
/O.CON.KFFC.FL.W.0195.000000T0000Z-000000T0000Z/
/NRVG1.1.ER.200219T0759Z.200219T1100Z.000000T0000Z.NO/
618 AM EST Wed Feb 19 2020

The Flood Warning continues for
  The New River near Franklin.
* Until further notice.
* At 6 AM Wednesday the stage was 12.1 feet and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  the gage on Georgia Highway 100.
  

&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$

GAC089-247-200118-
/O.CON.KFFC.FL.W.0187.000000T0000Z-200220T1825Z/
/YLOG1.1.ER.200219T1138Z.200220T0000Z.200220T1225Z.UU/
618 AM EST Wed Feb 19 2020

The Flood Warning continues for
  The Yellow River near East Lithonia.
* From this morning until Thursday afternoon.
* At 6 AM Wednesday the stage was 10.3 feet and steady.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by this morning.
* At 13 feet...Flood stage is reached. Minor flooding will occur in 
  portions of the woodlands and fields near the river upstream and 
  downstream from the gage on Pleasant Hill Road.
  

&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$
084 
WGUS82 KFFC 191531
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1031 AM EST Wed Feb 19 2020

...The Flood Warning continues for the following rivers in Georgia...
  New River near Franklin affecting Heard County 

  YellowJacket Creek near Hogansville affecting Troup County 


GAC149-200531-
/O.CON.KFFC.FL.W.0195.000000T0000Z-000000T0000Z/
/NRVG1.1.ER.200219T0759Z.200219T1500Z.000000T0000Z.NO/
1031 AM EST Wed Feb 19 2020

The Flood Warning continues for
  The New River near Franklin.
* Until further notice.
* At 10 AM Wednesday the stage was 13.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands and 
  wetlands along the river upstream and downstream from the gage on 
  Georgia Highway 100.


&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$

GAC285-200531-
/O.CON.KFFC.FL.W.0170.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200218T1913Z.200219T1200Z.000000T0000Z.UU/
1031 AM EST Wed Feb 19 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 9 AM Wednesday the stage was 11.3 feet...and falling.
* Minor flooding will continue.
* Flood stage is 8 feet.
* At 11 feet...Minor flooding continues to expand further into the 
  marshy wetlands and woods along the creek upstream and downstream 
  from the stream gage on the Hammett Road bridge. Yards of nearby 
  homes will be flooded and the water reaches the foundation of a 
  house on the upstream and right bank of the bridge.


&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
430 
WGUS82 KFFC 191918
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
218 PM EST Wed Feb 19 2020

...The Flood Warning continues for the following rivers in Georgia...
  New River near Franklin affecting Heard County 

  YellowJacket Creek near Hogansville affecting Troup County 


GAC149-200918-
/O.CON.KFFC.FL.W.0195.000000T0000Z-000000T0000Z/
/NRVG1.1.ER.200219T0759Z.200219T1900Z.000000T0000Z.NO/
218 PM EST Wed Feb 19 2020

The Flood Warning continues for
  The New River near Franklin.
* Until further notice.
* At 2 PM Wednesday the stage was 14.0 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands and 
  wetlands along the river upstream and downstream from the gage on 
  Georgia Highway 100.


&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$

GAC285-200918-
/O.CON.KFFC.FL.W.0170.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200218T1913Z.200219T1200Z.000000T0000Z.UU/
218 PM EST Wed Feb 19 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 1 PM Wednesday the stage was 11.4 feet...and rising slowly.
* Minor flooding will continue.
* Flood stage is 8 feet.
* At 11 feet...Minor flooding continues to expand further into the 
  marshy wetlands and woods along the creek upstream and downstream 
  from the stream gage on the Hammett Road bridge. Yards of nearby 
  homes will be flooded and the water reaches the foundation of a 
  house on the upstream and right bank of the bridge.


&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
360 
WGUS82 KFFC 200122
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
822 PM EST Wed Feb 19 2020

...The Flood Warning continues for the following rivers in Georgia...
  New River near Franklin affecting Heard County 

  YellowJacket Creek near Hogansville affecting Troup County 


GAC149-201522-
/O.CON.KFFC.FL.W.0195.000000T0000Z-000000T0000Z/
/NRVG1.1.ER.200219T0759Z.200219T1945Z.000000T0000Z.NO/
822 PM EST Wed Feb 19 2020

The Flood Warning continues for
  The New River near Franklin.
* Until further notice.
* At 800 PM Wednesday the stage was 13.1 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* At 14.0 feet...Minor flooding continues in the woodlands and 
  wetlands along the river upstream and downstream from the gage on 
  Georgia Highway 100.

&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$

GAC285-201522-
/O.CON.KFFC.FL.W.0170.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200218T1913Z.200219T2100Z.000000T0000Z.UU/
822 PM EST Wed Feb 19 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 730 PM Wednesday the stage was 11.0 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 8.0 feet.
* At 11.0 feet...Minor flooding continues to expand further into the 
  marshy wetlands and woods along the creek upstream and downstream 
  from the stream gage on the Hammett Road bridge. Yards of nearby 
  homes will be flooded and the water reaches the foundation of a 
  house on the upstream and right bank of the bridge.
  

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
675 
WGUS82 KFFC 200523
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1223 AM EST Thu Feb 20 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  New River near Franklin affecting Heard County

 
GAC149-200553-
/O.CAN.KFFC.FL.W.0195.000000T0000Z-200220T0523Z/
/NRVG1.1.ER.200219T0759Z.200219T1945Z.200220T0441Z.NO/
1223 AM EST Thu Feb 20 2020

The Flood Warning is cancelled for
  The New River near Franklin.
* This takes effect immediately.
* At 12 AM Thursday the stage was 11.9 feet and falling.
* Flood stage is 12 feet.
* The river is expected to continue to fall.
* At 12 feet, flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  the gage on Georgia Highway 100.
  

&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 12:37 AM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Feb 19, 12:37 AM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1237 AM EST Wed Feb 19 2020

...06Z Aviation Forecast Discussion...

.PREV DISCUSSION... /Issued 920 PM EST Tue Feb 18 2020/

UPDATE...
Frontal boundary is currently across central AL with a warm front
cross central GA. A wave of low pressure has developed along the
front and will continue to push NE overnight. The front will slowly
push southward overnight with widespread rainfall beginning to taper
off around or just after 12Z for northern portions of GA. Have made
some tweaks to the pops, as the hi-res models have played catch up
all evening. Otherwise, no major changes. No changes to the Flash
Flood Watch needed either.

PREV DISCUSSION... /Issued 325 PM EST Tue Feb 18 2020/

SHORT TERM /Tonight through Wednesday Night/...

Current satellite loop shows showers and isolated thunderstorms
moving east across the southeastern states. These storms are
associated with a frontal boundary extending from the New england
states to the TX/MX border. This boundary is expected to move slowly
SE through GA and stall somewhere across south GA Wednesday evening.
Precip is expected to continue across the area through the short
term but they will tapper off a bit Wed afternoon especially across
areas N of the Interstate 20 corridor. The main area of precip is
across N GA but it will slide slowly south with the frontal movement
over the next 24 to 36 hours. We have see 1 to 2 inches across areas
south of an Atlanta to Augusta line with some isolated 3 inch
amounts over the past 24 hours. With this boundary moving through
the CWA we could see an additional 1 to 2 inches through Wednesday
night. This is the main reason we have issued a Flash flood watch
for portions of North and Central GA. There is some low CAPE
developing this afternoon but shear params continue to remain
limited. With this in mind we are still not expecting and strong to
severe storms with this system.

Temps still expected to stay a bit on the warm side tonight and
Wednesday with lows in the 40s and 50s and highs in the 50s and 60s.
slightly cooler air moves into N GA Wed night behind the frontal
boundary with lows expected in the 30 and 40s.

01

LONG TERM /Thursday through Tuesday/...

Same story, different day. Rounds of on and off rain provided by
multiple frontal passages in combination with several upper level
disturbances will move through the area within the long term period.

Mid-level zonal flow with short-wave surface perturbations will
bring a round of rain to the area ahead of an approaching cold front
at the start of the forecast period on Thursday. As the trough digs
in behind the front, there is the possibility of wintry mix across
portions of north Georgia Thursday night, especially across the
higher elevations. Some light accumulations cannot be ruled out and
amounts could change closer to the event.

The front should exit the CWA on Friday which will give a brief
reprieve from the rain on Saturday with slight upper level ridging
and a surface high building in over the SE. SW mid and upper level
flow will return on Sunday evening with a surface low developing on
Monday over the Great Plains region, with precipitation expected to
return mid week ahead of another cold front.

High temperatures will run 10-20 degrees below normal on Thursday
through Sunday.

Morgan

&&

.AVIATION...
06Z Update...
Largely IFR to LIFR cigs are expected to perist through around
12-14z, though a few breaks will be possible. More signficant
improvement to MVFR is more likely by 14-16z. At least patchy IFR
vsbys remain possible through 12z as well. Widespread -shra will
persist through 12-14z with coverage lessening through the
afternoon. Winds will remain largely NW at 3-7kts before shifting
to NE after by 18-20z at ATL sites.

//ATL Confidence...06Z Update...
Medium confidence.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  40  43  32 /  60  60  70  40
Atlanta         56  40  44  32 /  60  70  80  30
Blairsville     53  37  41  24 /  40  50  70  30
Cartersville    55  40  43  28 /  50  60  70  30
Columbus        64  45  48  36 /  70  80  90  40
Gainesville     54  39  42  30 /  60  50  70  30
Macon           63  42  45  35 /  70  80  90  50
Rome            54  41  43  28 /  50  60  70  20
Peachtree City  58  42  44  33 /  70  70  80  30
Vidalia         68  45  47  37 /  70  80  90  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...
Dawson...DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

&&

SHORT TERM...RW
LONG TERM....Thiem
AVIATION...RW
Hazardous weather outlook, Feb 18, 9:11 PM EST, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
911 PM EST Tue Feb 18 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
911 PM EST Tue Feb 18 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Flash Flood Watch is in effect for portions of north and
central Georgia through Wednesday afternoon. Heavy rain will be
possible with ponding on roadways and some nuisance flooding,
especially in low-lying or highly urbanized areas.

There is also a slight chance of thunderstorms across parts of
north and central Georgia today and tonight. Some storms could be
strong to severe with the main threat being damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Periods of possible heavy rain could occur through Thursday.
Please monitor forecast updates if there is an increased threat of
flooding. Also, the interaction of some colder air could allow
for some transition to light snow in parts of far northeast
Georgia for Thursday evening. Some light accumulations cannot be
ruled out so please monitor future updates. Otherwise, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Feb 18, 9:44 PM EST, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
944 PM EST Tue Feb 18 2020

GAZ056-058-059-067>072-190315-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Spalding GA-
Meriwether GA-Pike GA-
944 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...NORTHERN
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHERN JASPER...
SOUTHERN SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 1015 PM EST...

At 944 PM EST...a line of strong thunderstorms was along a line
extending from Hillsboro to Odessadale...and moving east at 35 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Monticello,
Zebulon, Greenville, Woodbury, Luthersville, Flovilla, Milner, Warm
Springs, Molena, Williamson, Orchard Hill, Meansville, Aldora, Lone
Oak and Gay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3322 8451 3324 8450 3337 8354 3317 8355
      3317 8353 3304 8352 3286 8475 3287 8484
      3319 8485
TIME...MOT...LOC 0244Z 267DEG 32KT 3319 8367 3302 8481
Special weather statement, Feb 18, 10:13 PM EST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EST Tue Feb 18 2020

GAZ059-067>072-078-190345-
Harris GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-
Meriwether GA-Pike GA-
1013 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...LAMAR...
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHERN JASPER...
SOUTHERN MERIWETHER AND SOUTHERN PIKE COUNTIES UNTIL 1045 PM EST...

At 1013 PM EST...a line of strong thunderstorms was along a line
extending from near Blountsville to Durand...and moving southeast at
15 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Gray, Zebulon, Greenville,
Manchester, Woodbury, Milner, Warm Springs, Molena, Meansville,
Aldora, Gay, Sunset Village, The Rock, F.d. Roosevelt State Park,
Bradley, Wayside and Atwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3307 8484 3317 8354 3301 8349 3283 8484
TIME...MOT...LOC 0313Z 295DEG 13KT 3311 8353 3292 8480
Special weather statement, Feb 18, 10:46 PM EST, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1046 PM EST Tue Feb 18 2020

GAZ067>071-078-079-089-190415-
Harris GA-Lamar GA-Monroe GA-Upson GA-Meriwether GA-Talbot GA-
Pike GA-Muscogee GA-
1046 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...LAMAR...WESTERN
MONROE...UPSON...SOUTHEASTERN MERIWETHER...NORTHWESTERN TALBOT...
SOUTHEASTERN PIKE AND NORTHWESTERN MUSCOGEE COUNTIES UNTIL 1115 PM
EST...

At 1045 PM EST...a line of strong thunderstorms was along a line
extending from Collier to Bartletts Ferry Dam...and moving east at 45
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Hamilton, Manchester, Waverly Hall,
Warm Springs, Woodland, Yatesville, Aldora, Sunset Village, Lincoln
Park, The Rock, F.d. Roosevelt State Park, Atwater, Cataula, Flint
Hill, Sprewell Bluff State Park, Mountain Hill and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3272 8512 3320 8390 3296 8389 3258 8504
      3271 8512
TIME...MOT...LOC 0345Z 249DEG 40KT 3306 8403 3265 8507
Special weather statement, Feb 18, 11:31 PM EST, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EST Tue Feb 18 2020

GAZ052>054-056-058-059-066>068-070-071-190730-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Coweta GA-Troup GA-Heard GA-
Jasper GA-Spalding GA-Meriwether GA-Pike GA-
1131 PM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...LAMAR...
NORTHERN MONROE...COWETA...NORTHERN TROUP...HEARD...SOUTHERN
JASPER...SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 230 AM EST...

At 1128 PM EST...a line of strong thunderstorms was along a line
extending from near Clinton to Columbus Metropolitan Airport...and
moving southeast at 20 mph.

  HAZARD...Heavy rain, nuisance flooding, and ponding on roadways.

  IMPACT...Several of these areas have received 3-4 inches of rain
           in the last 24 hours. Heavy rain may cause temporary
           street flooding especially in poor drainage areas. Use
           caution when driving

Some locations in the path of these storms include
Newnan, Griffin, Fayetteville, Barnesville, Jackson, Zebulon,
Franklin, Greenville, Peachtree City, Tyrone, Senoia, Hogansville,
Grantville, Woodbury, Luthersville, Flovilla, Milner, Brooks,
Centralhatchee and Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3348 8460 3346 8440 3335 8439 3334 8415
      3330 8411 3332 8405 3325 8355 3318 8355
      3313 8381 3311 8380 3300 8418 3299 8449
      3297 8451 3294 8486 3319 8486 3311 8523
      3334 8528
TIME...MOT...LOC 0428Z 332DEG 18KT 3300 8359 3252 8494

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 7:15 PM ESTRiver Flood WarningFFCForsyth13 hr
Feb 18, 7:18 PM ESTSpecial Weather StatementFFCCoweta, Heard27 min
Feb 18, 7:44 PM ESTSpecial Weather StatementFFCCoweta, Fayette, Henry31 min
Feb 18, 8:02 PM ESTRiver Flood WarningFFCGwinnett18 hr
Feb 18, 8:12 PM ESTSpecial Weather StatementFFCHenry, Spalding33 min
Feb 18, 8:33 PM ESTRiver Flood WarningFFCCobb3 hr
Feb 18, 8:43 PM ESTSpecial Weather StatementFFCButts, Spalding, Troup32 min
Feb 18, 9:13 PM ESTSpecial Weather StatementFFCButts, Lamar, Meriwether, Pike, Spalding, Troup32 min
Feb 18, 9:36 PM ESTRiver Flood WarningFFCMontgomery, Treutlen, Wheeler26 days
Feb 18, 9:38 PM ESTFlash Flood WarningFFCTroup6 hr
Feb 18, 9:39 PM ESTRiver Flood WarningFFCGwinnett21 days
Feb 18, 9:44 PM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Meriwether, Monroe, Pike and 1 more31 min
Feb 18, 10:02 PM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Feb 18, 10:13 PM ESTSpecial Weather StatementFFCJones, Lamar, Meriwether, Monroe, Pike32 min
Feb 18, 10:19 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 18, 10:46 PM ESTSpecial Weather StatementFFCHarris, Lamar, Monroe, Upson29 min
Feb 18, 11:31 PM ESTSpecial Weather StatementFFCButts, Coweta, Fayette, Heard, Lamar, Meriwether and 2 more3 hr
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCherokee10 hr
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCoweta21 days
Feb 18, 11:39 PM ESTRiver Flood WarningFFCCoweta, Fayette7 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee4 days
Feb 18, 11:57 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard10 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding27 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCFayette, Spalding61 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Feb 18, 11:57 PM ESTRiver Flood WarningFFCDeKalb, Rockdale37 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCNewton, Rockdale54 hr
Feb 18, 11:57 PM ESTRiver Flood WarningFFCBarrow, Jackson11 hr
Feb 19, 12:20 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding26 hr
Feb 19, 12:20 AM ESTRiver Flood WarningFFCJones21 days
Feb 19, 12:30 AM ESTRiver Flood WarningFFCLamar, Spalding5 hr
Feb 19, 2:43 AM ESTRiver Flood WarningFFCMonroe30 hr
Feb 19, 3:11 AM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson34 hr
Feb 19, 10:49 AM ESTRiver Flood WarningFFCBleckley, Pulaski21 days
Feb 19, 11:54 AM ESTRiver Flood WarningFFCTalbot, Upson51 hr
Feb 19, 12:20 PM ESTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 19, 1:40 PM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach30 hr
Feb 19, 2:00 PM ESTWinter Weather AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more30 hr
Feb 19, 5:36 PM ESTRiver Flood WarningFFCJones, Monroe9 hr
Feb 19, 5:36 PM ESTRiver Flood WarningFFCButts, Henry, Newton6 hr
Feb 19, 5:48 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee66 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.